# SDR CALA2014060400719

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 39,373 hours, 12,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200431
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR FRAME SIDE PSU RAIL ATTACH POINT, STA 780+20 POSSIBLE CRACK AT RIVET TAIL. CUT OUT DAMAGED PART OF FRAME & INSTALLED REPAIR CHANNELS IAW SRM 53-00-07.
